# SDR SWAA020496

- Difficulty date: March 5, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 47,237 hours, 35,265 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Tab
- Part number: 65C26384
- Part serial: 627664W
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND RT ELEVATOR TAB HAS EXCESSIVE PLAY AT HINGE POINTS.  REMOVED AND REPLACED RT ELEVATOR TAB PER MM.
